MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS RA SG VLV ONLY; CERTAS PLUS SMALL & RA W/SG

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS RA SG VLV ONLY; CERTAS PLUS SMALL & RA W/SG
Model Number 828824PL
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch report #: 5201770000-2023-8076 a facility reported that a physician was unable to program the certas valve (id (b)(6)).The event happened during set up for surgical procedure, the patient was not in the operating room yet.The physician grabbed the second programmer using the same valve, but was still unable to program.Therefore, the physician grabbed a new valve and was able to get it to program properly.The first valve was believed to be defective.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h10 the certas valve (id 828824pl) was returned for evaluation.Device history record (dhr) - the product code 82-8824pl with lot 6748242, conformed to the specifications when released to stock.Failure analysis- the position of the cam when valve was received was at setting 1.The valve was visually inspected, no defect noted.The valve passed the test for programming.The complaint was unconfirmed.Root cause - no root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.However, the possible root cause for the issue reported by the customer could be due to improper handling of the device.At the time of investigation no function issues were noted.

Brand Name
CRTS RA SG VLV ONLY
Common Device Name
CERTAS PLUS SMALL & RA W/SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17182972
Report Number3013886523-2023-00188
Device Sequence Number12426890
Product Code JXG
UDI-Device Identifier10381780529491
UDI-Public(01)10381780529491(17)271031(10)6748242
Combination Product (Y/N)N
PMA/510(K) Number
K182265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number828824PL
Device Catalogue Number828824PL
Device Lot Number6748242
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown